# SDR UIEA2018101502261

- Difficulty date: October 12, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,743 hours, 18,139 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7278810C
- Part serial: 1436
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. OPS CHECK NORMAL AND NO OIL LEAK NOTED.
